# SDR UPS08851749

- Difficulty date: February 26, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT, FE'S FWD SEAT TRACK HAS WORN SEAT LOCKPIN HOLES.  REPAIRED FE'S FWD SET TRACK BY REPLACEMENT IAW SRM 51-01-24 AMD SRM 51-03-00.
